| Catalog Number |
05.001.208 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during service and evaluation, it was determined that the chuck device fell apart ¿ unattached.It was noted in the service order that the device did not work.It was reported there were no delays to the surgical procedure and the surgery was completed as intended.It was not reported if a spare device was available for use.There was patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative:
investigation summary.The actual device was returned for evaluation.A visual and functional assessment was performed on the device.The following steps failed:
general condition.Markings.Check drill chuck by hand.Check the maximum range of tool coupling.Check the minimum range of tool coupling.During the service evaluation the following failures were identified:
visual: color band chipping/fading.Functional: fell apart - unattached.Labeling: illegible etch.Conclusion:
failure reported is not confirmed.The root cause was determined to be due to component failure from wear.